Vol. 50, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Fourier transforms of odd and even tempered distributions

E. O. Milton

Vol. 50 (1974), No. 2, 563–572
Abstract

In this paper certain previous results of the author concerning Abelian theorems for the Fourier transform of distributions are generalized to two new distribution spaces, those of odd and even tempered distributions. These spaces arise in the consideration of Fourier sine and cosine transforms of distributions.

Mathematical Subject Classification 2000
Primary: 46F05
Milestones
Received: 16 October 1972
Published: 1 February 1974
Authors
E. O. Milton